# SDR ASAA2013122212215

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,748 hours, 6,999 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Window
- Component: Window
- Component part number: 56100021
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S NR 2 WINDOW, NO HEAT TOP TO MIDDLE OF WINDOW.  WARM ONLY NEAR HEATER WIRE BOTTOM LT CORNER.  ACFT GROUNDED. CHECKED WINDOW RESISTANCE 68 OHMS. CHECKED WINDOW CONTROL TAPS AT TB 5016 AND FOUND IT AT TERMINAL 1, MOVED TO TERMINAL 2.  REF WDM 30-41-12, ACCORDING TO INSTALLED H15 WINDOW.  TEMPERATURE MEASURES LOW AT UPPER REAR WITH THERMAL TEMP CHECKER.  REPLACED L2 SLIDING WINDOW IAW MM 56-12-11.  OPS TEST GOOD. NO LEAKS.
